# SDR SIMA2905

- Difficulty date: October 16, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 3,400 hours, 3,578 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3827 - FLIGHT CREW REPORTED NR 2 BLEED LEAK WARNING DURING CLIMB.  EPC AND AOM PROCEDURES C/W.  BLEED LEAK CLEARED AFTER 2 MINUTES.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  GROUND ENGINE RUN OF BOTH ENGINES AND BOTH AIR CONDTIONING SYSTEMS WITH NO WARNINGS OR MESSAGES.  AIRCRAFT RETURNED TO SERVICE.  (X)
